MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "attended the breakdown call.During inspection, it was found that the machine had an oxygen supply failure, and a high oxygen alarm was displayed.The new o2 mixer assembly was cross-checked, and the issue was resolved.The mixer assembly was replaced with a new, after which the machine was found to be working properly.The machine was handed over to the customer in good working condition." - no patient involvement - no intervention necessary.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Investigation outcome: hamilton medical ag was informed that the partner in india replaced the o2 mixer assembly to resolve the issue.All function checks were passed and the device functioned again as intended.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24033865
Report Number3001421318-2026-00015
Device Sequence Number13076554
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)230830(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/12/2026
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown